# SDR 99ZZZX3752

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409ER
- Make and model: Cessna 172R
- Aircraft serial: 17280253
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON FINAL (2 MILES) AT 650 FEET FOR RUNWAY 29 AT EVB, EXPERIENCED ABOUT 300-400 RPM LOSS IN ENGINE POWER ('MIXTURE LEANED BP ON").  APPLIED FULL RICH MIXTURE AND TRIED TO INCREASE POWER BUT ENGINE RPM STAYED AT 17-1800 RPM WITH FULL THROTTLE FOR ABOUT 5 SECONDS.   WHILE THE ENGINE WAS RUNNING VERY ROUGH, PULLED THROTTLE SLOWLY BACK AND INCREASED IT SLOWLY.  ENIGNE RPM SLOWLY INCREASED BACK TO 2,200 RPM WHILE THE ENGINE WAS STILL SLIGHTLY ROUGH.  CLIMBED TO 2,000 FEET AND RETURNED TO DAB.
